MathSciNet Relay Station
MathSciNet bibliographic data
MR3008329 34D23 (34K05 92D30)
Wang, Xia; Liu, Shengqiang A class of delayed viral models with saturation infection rate and immune response. Math. Methods Appl. Sci. 36 (2013), no. 2, 125–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement